Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Using tugain2. New hair started growing. Feel numbness in hand and blured vision. Looking for suggestion

i am 40 years old and using tugain2 - 1ml twice a day from last 3 months. i can see new hair growing and even front hair line. but just now read that once i stop using , all new hair will go within 3-4 months. i feel numbness in hand and blured vision . i don t want to use any medicine for life time. kindly advice. - Ms. Rupa, Mumbai.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi whenever u use tugain it is mandatory to wash ur hands after u apply it .if tugain lotion is in ur hand for prolonged time it may cause numbness and if u touch the eyes with same hand u may get blurred vision.and sometimes due to drooling of liquid it may cause blurred vision.first try to clean ur hands after applying and use a spray form or gel form.even if there is blurring of vision stop tugain
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor